# SDR COMA0260105

- Difficulty date: February 15, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 107 hours, 110 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1689
- Condition: Malfunctioned
- Location: R/H
- Part time: 107 hours, 115 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5509 FLAPS FAILED DURING FLIGHT.REPLACED THE R/H BPSU.
